# SDR CA060728003

- Difficulty date: July 14, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 22,770 hours
- Engine: Lyc T5313B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 2040406009
- Condition: Failed
- Location: Tail Rotor Drive
- Component: Drive, Bell
- Component part number: 2040406009
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: C

## Discrepancy

(CAN) THE TAIL ROTOR DRIVESHAFT HANGER HAD BEEN INSTALLED THE NIGHT BEFORE THE FAILURE. WE SUSPECT AN INNER COUPLING FAILURE. THE SUSPECT COUPLING HAD BEEN RECOATED JUST BEFORE INSTALLATION BY USING AN AMS2451/4 PROCESS. (TC NR 20060728003)
